# SDR USAASB97003

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FL 1723 - GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM PHL.  CREW WENT THROUGH CHECKLIST/RECYCLED GEAR.  FLIGHT RETURNED TO FIELD TO PHL.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR LIGHTS CIRCUIT BREAKER POPPED.  RESET BREAKER.  SYSTEM CHECKS GOOD.  ALL INDICATIONS CHECK NORMAL.  (M)
